# SDR DALA2017020301757

- Difficulty date: January 26, 2013
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 74,706 hours, 9,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH ON LOWER FWD CORNER OF BULK CARGO DOOR FRAME AREA. BLENDED AND TREATED DAMAGE ON BULK CARGO FWD CORNER IAW SRM 53-00-01.
